# SDR VNAA20250715034

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67012201
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AT HOLE COUNTERSINK TO LH WING FIXED L/E PANEL AT SLAT STA. 144.94.  GOUGES AT HOLE COUNTERSINK TO LH WING FIXED L/E PANEL AT SLAT STA. 144.94 WAS REPAIRED PER REO 690-57-41-522 REV. - - .
